MAUDE Adverse Event Report: SITE~RITE 8 ULTRASOUND SYSTEM 20 MM PINPOINT GT PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

SITE~RITE 8 ULTRASOUND SYSTEM 20 MM PINPOINT GT PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770602Y
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of poor image quality was confirmed; the probe¿s is giving a poor image.The site rite 8 was visually inspected upon receipt and was found to be in good physical condition.The probe¿s is giving a poor image due to an internal failure.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Found during evaluation: the probe¿s is giving a poor image due to an internal failure.

Brand Name
SITE~RITE 8 ULTRASOUND SYSTEM 20 MM PINPOINT GT PROBE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key12371297
Report Number3006260740-2021-03529
Device Sequence Number4115311
Product Code IYO
UDI-Device Identifier00801741138201
UDI-Public(01)00801741138201
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770602Y
Device Catalogue Number9770602Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2021
Initial Report FDA Received Date08/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;